Bicategories of spans as cartesian bicategories

Stephen Lack*, R. F. C. Walters, R. J. Wood

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Bicategories of spans are characterized as cartesian bicategories in which every comonad has an Eilenberg-Moore object and every left adjoint arrow is comonadic.

Original languageEnglish
Pages (from-to)1-24
Number of pages24
JournalTheory and Applications of Categories
Volume24
Publication statusPublished - 2010
Externally publishedYes

Keywords

  • Bicategory
  • Comonad
  • Discrete
  • Eilenberg-Moore object
  • Finite products

Fingerprint Dive into the research topics of 'Bicategories of spans as cartesian bicategories'. Together they form a unique fingerprint.

  • Cite this